MAUDE Adverse Event Report: COOK INC ROAD RUNNER THE FIRM CONNORS MODIFICATION HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC ROAD RUNNER THE FIRM CONNORS MODIFICATION HYDROPHILIC WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Catalog Number RPC-35-145-CONNORS
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/10/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The field for section was not populated due to a technical limitation.Section product code: dqx.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that the guide wire was kinked, and its hydrophilic coating was peeling off.There were no injuries or additional procedures reported.It was further confirmed that the jacket was accordioned near the proximal end, but no kinks could be found.

Brand Name
ROAD RUNNER THE FIRM CONNORS MODIFICATION HYDROPHILIC WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7895052
Report Number1820334-2018-02982
Device Sequence Number16581243
Product Code DQX
UDI-Device Identifier00827002116665
UDI-Public(01)00827002116665(17)181103(10)6312242
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/03/2018
Device Catalogue NumberRPC-35-145-CONNORS
Device Lot Number6312242
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/15/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2018
Initial Report FDA Received Date09/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1